skin-hair-icon
Scaring of finasteroid lotiln
My doctor suhgested tricosilk-F lotion in which fenasteroid is part of it. I have been using from last 3 days and observes that decresing sexual desire. As sexual desire is very important than hair, why doctors do not avoid to suggest finasteroid. Should i stop that lotion right now ? Please give me the valuable advice as i am very scaring about it.
135 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Lotion has not caused this...reading on internet has caused this. The lotion is not even absorbed on the body. Finesteride lotion is a total hoax. If you keep reading about all medications, you can never treat yourself. Do you know paracetamol has cause death due to drug reaction, does that mean you will never take it for fever.
Next Steps
You may be suffering from androgenic alopecia which is also called as pattern baldness. The hairs start reducing in density at the crown (top) and also the hairline starts receeding  from the front. This is usually progressive throughout life unless treated. It is usually accompanied by severe dandruff which we call seborrhoea. The FDA approved treatment for this condition is a lotion and tablets. No oil or cream will magically work because the hairs are getting miniaturised  and eventually disappearing due to the hormonal effects of DHT on the hair roots. Please call me or  contact me with photos using online consult option for proper examination and treatment. Do not start treatment without consulting. I can give guidance and then you can continue treatment on your own.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.